# SDR ASAA0741697

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Gouged
- Location: Bs 470-512
- Component part number: 655548425
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN IS GOUGED.  REMOVED DAMAGED SECTION OF TRACK, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW ASA EA 5310 02722.
